# SDR SWAA2017100516914

- Difficulty date: October 4, 2017
- Submitted: October 5, 2017
- Operation: Air carrier
- Aircraft: N8510E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36944
- Aircraft time: 3,067 hours, 1,351 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LT LAV EMERGENCY LIGHT ASSEMBLY LOOSE.  SECURED LIGHT ASSEMBLY PER AMM.
